# SDR J7SA20151129001

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N338FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5656
- Engine: Ge CF343B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

RIGHT ENG FIRE WARNING ACTIVATED IN FLIGHT.  SHUTDOWN THE ENG & WARNING ALARM  STOPPED.  DECLARED AN EMER & LANDED SAFELY WITHOUT NEED TO EXPEND FIRE EXTINGUISHER.  ON LANDING CREW FOUND NO EVIDENCE OF ACTUAL FIRE ON THE ENG.   FOUND THE RT ENG PYLON SENSING ELEMENT FAILED & REPLACED IT.
